Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular period. Prescribed T.benforce and T.duphastan. Side effects?

Hi doctor im 22 yrs old female (unmarried )suffering from irregular periods since 8 yrs.Actually this problem was started right from when i got menarche dat z at the age of 14yrs only so i had undergone scanning 6 yrs back the report is normal and dr prescribed some medicine when i use that tablet i wil get periods but when i stopped i didnt get periods and usually it wil take 3-4, some times 3-6 months also.Right now i consulted one gynecologist she prescribed T.benforce and T.duphastan nd she advised me to continue tablets for three cycles.So i want to know is there any sideeffects with the tablets and please send me regarding the cause of irregular periods and is there any problem to conceive after marriage with these problem. Thank u ...........
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your ehalth concern.
Duphaston is a progesterone preparation that is given cyclically to induce regular menstrual bleeding on time each month.
Both the medications have no side effects as such.
Irregular periods will definitely pose fertility issues.
YOU need to consult a gyneologist.
You should have the following done -
1. Thorough internal check up - per vaginum and per speculum.
2. Pelvic ultrasound scan.
3. Hormonal estimations - FSH, LH, AMH, TSh, Prolactin, DHEAs, free testosterone, OGTT, lipid profile.
Causes for your problem might include - polycystic ovarian disease, endometrial damage due to infection, uterine hypoplasia, hypothyroidism etc.
Only after a detailed evaluation, should proper treatment be instituted.
Take care
Answered: Fri, 29 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor